| Model Number |
VTICM5_ 12.6 (-5.00/ 1.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and significant reduction of iridocorneal angles.In a separate visit the lens was exchanged for a shorter length lens and the problem was resolved.The cause of the event was reported as 'patient related factor'.
Additional Manufacturer Narrative
H6- health effect- clinical code: 4581- significant reduction of iridocorneal angles.H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
Additional Manufacturer Narrative
Additional information: b5.- a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and significant reduction of iridocorneal angles.In a separate visit the lens was exchanged for a shorter length lens and the problem was resolved.The cause of the event was reported as unknown.D3.- date of event: "06/06/2025" should be added.Claim# (b)(4).
Additional Manufacturer Narrative
D4.Model#: "vticm5_13.2 (-5.0/ 1.5)" should be removed and "vticm5_12.6 (-5.0/ 1.5)." d4.Catalog#: vticm5_13.2" should be removed and "vticm5_12.6." claim# (b)(4).